# SDR N6WA2012090703

- Difficulty date: September 7, 2012
- Submitted: September 10, 2012
- Operation: Air carrier
- Aircraft: N175GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10297
- Aircraft time: 8,192 hours, 5,399 cycles
- Engine: Ge CF348C5B1
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Condition: Malfunctioned
- Location: Rt Bleed
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE BLEED CAUTION MESSAGE IN FLIGHT.  SWAPPED LT ENGINE HIGH PRESSURE SHUTOFF VALVE WITH THE RIGHT FOR TROUBLESHOOTING.  OP'S CHECKED GOOD AT THIS TIME IAW AMM 36-12-05.
